News  |  Journals  |  Conferences  |  Blogs  |  Articles  |  Forums  |  Twitter   
 

 Headlines:

 
 

Doctors Lounge - Gynecology Answers

"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."

Back to Gynecology Answers List

Forum Name: Obstetrics

Question: BirthControl and side effects


 casper - Sun Nov 06, 2005 11:55 pm

The first pill I took was marcette I spotted most of the time but it was the migrains I began to have that made me switch pills.I was intructed to finsh the pack and was given ortho tri cyclin lo The first month was Ok but I do remember feeling warmer then usual. The second month I had my panic attack. It was very scary. I should have stop taking them all togather but I am married and I enjoyed being able to be spontanous. At the end of the third month the panic attacks become more frequent, I just could not stand and stopped taking the pill. The only problems is I am still suffering from the spells of attacks and I am allways scared I will have them. I just wish I could feel like I did before I started this pill. Has anyone else experied this. How long will it take for this hormone to be removed from my system completly?What should I do/? I want to add I do not do drugs, drink coffee, or smoke.
Please reply, Renee
 Binkalette - Sun Nov 13, 2005 2:13 am

oh wow..Ok..that was helpful to me too. See, I'm on ortho tri cyclen lo too..and about three months after I started taking them..I started having horrible panic attacks.. I'm still on the pill now.. seven months later...but I'm learning how to make them go away... Since your not even on it anymore..it's mostly just in your head. Next time you get a panic attack, just force yourself to calm down..I mean..Panic attacks are really stupid.. I mean..it's never like your ever in any real danger or anything...You just FEEL like your gonna die.. But your not.. You haven't died yet have you?? If you don't think you can do it on your own..I would go to the doctor and look in to getting a prescription to help you cope... Trust me..They'll go away and you'll start feeling fine..


When I had mine, I thought I had everything under the sun..I had no idea it was a panic attack. At first I thought I was just sick with the flu or something..because I got myself into such a tizzy that I threw up.. Then I felt like..maybe I was diabetic? But oh man..it was so unlikely.. And then ..maybe there was something else wrong? I always felt weak and shakey...maybe I had a problem in my back?? Or maybe I was just dying?? Then I started feeling a tightness in my chest and neck... and decided I should go to the doctor and see if maybe I was having heart problems... I didn't have any. So I went to the chyropracter..and she told me exactly what it was...Panic attacks....That simple :S It's been about three months..but it's getting better every single day.. I might still swich pills..not sure yet... I want to try seasonal...

|

Check a doctor's response to similar questions

 

advertisement.gif (61x7 -- 0 bytes)
 

Are you a Doctor, Pharmacist, PA or a Nurse?

Join the Doctors Lounge online medical community

  • Editorial activities: Publish, peer review, edit online articles.

  • Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.

Doctors Lounge Membership Application

 
     

 advertisement.gif (61x7 -- 0 bytes)

 

 

Tools & Services: Follow DoctorsLounge on Twitter Follow us on Twitter | RSS News | Newsletter | Contact us

 
Copyright © 2001-2010
Doctors Lounge.
All rights reserved.

Medical Reference:
Diseases | Symptoms
Drugs | Labs | Procedures
Software | Tutorials

Advertising
Links | Humor
Forum Archive
CME Articles

Privacy Statement
Terms & Conditions
Editorial Board
About us | Email

We subscribe to the HONcode principles of the HON Foundation. Click to verify.We subscribe to the HONcode principles.
Verify here